MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1060P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Atrial Fibrillation (1729); Bronchitis (1752); Pneumonia (2011); Chronic Obstructive Pulmonary Disease (COPD) (2237); Heart Failure/Congestive Heart Failure (4446); Unspecified Respiratory Problem (4464); Unspecified Kidney or Urinary Problem (4503)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging asthma, atrial fibrillation, bronchitis, copd, kidney disease, heart failure, lung injury, pneumonia and sleep apnea.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device has not been returned to the manufacturer.At this time, no further investigation can be requested at this time.If any additional information is received, a supplemental report will be filed.

Brand Name
BIPAP S/T C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22129512
Report Number2518422-2025-046360
Device Sequence Number18240522
Product Code MNS
UDI-Device Identifier00606959039155
UDI-Public(01)00606959039155
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1060P
Device Catalogue Number1060P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown